# SDR DL764020363

- Difficulty date: March 23, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 4,357 hours, 1,744 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Duct
- Part number: 38850273
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 WAY DUCT CRACKED.  REPLACED DUCT.  LEAK CHECKS NORMAL.
